Article citationsMore >>

Y. Simsek, S-H. Rim, L. -C. Jang, D.-J. Kang, J.-J. Seo, A note q-Daehee sums, Proceedings of the 16th International Conference of the Jangjeon Mathematical Society, 159-166, Jangjeon Math. Soc., Hapcheon, 2005.

has been cited by the following article:

Article

The Hyper-Geometric Daehee Numbers and Polynomials

1Department of Mathematics Education, Kyungpook National University, Taegu, Republic of Korea

2Department of Mathematics, Kyungpook National University, Taegu, Republic of Korea


Turkish Journal of Analysis and Number Theory. 2013, Vol. 1 No. 1, 59-62
DOI: 10.12691/tjant-1-1-12
Copyright © 2013 Science and Education Publishing

Cite this paper:
Jin-Woo Park, Seog-Hoon Rim, Jongkyum Kwon. The Hyper-Geometric Daehee Numbers and Polynomials. Turkish Journal of Analysis and Number Theory. 2013; 1(1):59-62. doi: 10.12691/tjant-1-1-12.

Correspondence to: Jongkyum  Kwon, Department of Mathematics, Kyungpook National University, Taegu, Republic of Korea. Email: mathkjk26@hanmail.net

Abstract

We consider the hyper-geometric Daehee numbrers and polynomials and investigate some properties of those numbers and polynomials.

Keywords